# SDR UPS98825889

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK AFT 6 PIT STA 1260-1280 LONGERON 34 LEFT CRACKED.  REMOVED CRACKED LONGERON 34 LEFT STA 1260-1350 IAW DC8 SRM 51 1 20D.  DRILLED NEW LONGERON IAW DC8 SRM 51 1 20D.  INSTALLED NEW LONGERON I 9AW DC8 SRM 51 1 20D NAD 51 3 0.
